# SDR DL76P061044

- Difficulty date: December 19, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 25,127 hours, 11,832 cycles
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 232010024
- Part serial: 401217
- Condition: Odor
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VIDEO CONTROL UNIT 501 HAS ELECTRICAL ODOR IN GALLEY AREA.  UNIT WOULD NOT POWER UP.  CONTROL UNIT REPLACED BY MAINT.
